# SDR 2005FA0000011

- Difficulty date: December 6, 2004
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N2234B
- Make and model: Piper PA-44-180
- Aircraft serial: 447995107
- Engine: Lyc VO360*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON COMPLETEING MAINTENANCE ON RT ENGINE, IT WAS NOTICED THAT THE ENGINE MOUNT WAS CRACKED AT A WELD JOINT ABOUT 6 INCHES BELOW THE RT UPPER ISOLATION MOUNT.  THE CRACK HAS FOLLOWED THE WELD LAP AND OUT INTO THE TUBE FOR ABOUT TWO THIRDS THE WAY AROUND THE TUBE.
